Boundary value problem for nonlinear parabolic equations of infinite order in Sobolev-Orlicz spaces
- 38 Downloads
KeywordsParabolic Equation Nonlinear Parabolic Equation Infinite Order
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.M. I. Vishik, “Solvability of boundary value problems for quasilinear parabolic equations,” Mat. Sb.,59, No. 101, 289–325 (1962).Google Scholar
- 2.J. L. Lions, Certain Methods for Solving Nonlinear Boundary Value Problems [Russian translation], Mir, Moscow (1972).Google Scholar
- 3.Yu. A. Dubinskii, “Quasilinear elliptic and parabolic equations of arbitrary order,” Usp. Mat. Nauk,23, No. 1, 45–90 (1968).Google Scholar
- 4.F. E. Browder, “Strongly nonlinear parabolic boundary value problems,” Am. J. Math.,86, No. 2, 339–357 (1964).Google Scholar
- 5.T. Donaldson, “Inhomogeneous Orlicz—Sobolev spaces and nonlinear parabolic initial value problems,” J. Diff. Eq.,16, No. 2, 201–256 (1974).Google Scholar
- 6.M. A. Krasnosel'skii and Ya. B. Rutitskii, Convex Functions and Orlicz Spaces [in Russian], Nauka, Moscow (1958).Google Scholar
- 7.Chan Dyk Van, “Nontriviality of the Sobolev-Orlicz space of infinite order in a bounded domain of an Euclidean space,”, Dokl. Akad. Nauk SSSR,250, No. 6, 1331–1334 (1980).Google Scholar
- 8.S. G. Mikhlin, Linear Partial Differential Equations [in Russian], Nauka, Moscow (1977).Google Scholar
- 9.Yu. A. Dubinskii (Ju. A. Dubinskii), Sobolev Spaces of Infinite Order and Differential Equations, Reidel, Dordrecht-Boston-Lancaster-Tokyo (1986).Google Scholar
© Plenum Publishing Corporation 1991